# SDR SWIA200413188

- Difficulty date: April 20, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 7,138 hours, 5,553 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4606
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 7,093 hours, 5,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LEFT FLIGHT SPOILER WHITE BOX W/FLIGHT SPOILERS FAULT STATUS MSG.  REMOVED AND REPLACED INBOARD PCU ON LEFT SPOILER IAW MM 27-62-01.  OPS CHECK AND LEAK CHECK GOOD.
